# SDR DALA2023063005277

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,918 hours, 44,705 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0660 IN CRUISE AT FL360, F/O WINDOWS OUTER PAIN SHATTERED. CORRECTIVE ACTION: INSTALLED RIGHT #1 WINDSHIELD PER B757 AMM 56- 11. (4089760)
